# SDR CNMA200100013

- Difficulty date: April 27, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N630AX
- Make and model: Doug DC-10-30
- Aircraft serial: 46596
- Aircraft time: 70,444 hours, 18,812 cycles
- Engine: Ge CF650C2
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF, NR 3 ENGINE FIRE WARNING ILLUMINATED AT CRUISE POWER.  REDUCED POWER AND INDICATION CEASED.  ACCOMPLISHED EMERGENCY PROCEDURES AND SHUT ENGINE DOWN.  RETURNED TO ORIGINATING AIRPORT.  INSPECTED ENGINE.  FOUND LOOSE CLAMP ON PNEUMATIC DUCT AT TURBINE MIDFRAME AREA.  REALIGNED DUCT, RETIGHTENED CLAMP, AND SAFETIED.  PERFORMED GROUND ENGINE RUN.  ALL PARAMETERS NORMAL.
